MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC MINICAP EXTENDED LIFE PD TRNS; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE

VANTIVE US HEALTHCARE LLC MINICAP EXTENDED LIFE PD TRNS; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Catalog Number 5C4482A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4: the lot number is unknown, therefore, only a primary di number could be provided.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the twist clamp of the minicap transfer set broke.This occurred during use of the device for peritoneal dialysis therapy.There was no report of patient injury or medical intervention associated with this event, however the patient was treated with intraperitoneal (ip) 2gm ceftazidime and 1gm vancomycin.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: d9, h3, h6 & h11: h11: the device was received for evaluation with the twist clamp in open position and a mini cap attached.Visual inspection was performed and broken occluder legs were observed.Leak, clear passage, and clamp function testing were performed and a leak through the set due to broken occlude legs was observed.The reported condition was verified.The cause of the broken occluder legs could not be determined, however; exposure to chemical agents such as hydrogen peroxide, alcohol or bleach as listed on the product packaging can damage the transfer set materials.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
MINICAP EXTENDED LIFE PD TRNS
Common Device Name
SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
deerfield IL
Manufacturer (Section G)
VANTIVE HEALTHCARE - MOUNTAIN HOME
1900 north highway 201
mountain home AR 72653
Manufacturer Contact
510 lake cook rd
deerfield, il, IL 60015
8153072966
MDR Report Key24578486
Report Number2314912-2026-00166
Device Sequence Number13343674
Product Code KDJ
UDI-Device Identifier00085412841625
UDI-Public0085412841625
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K152675
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number5C4482A
Device Lot NumberASKU
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date03/12/2026
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.
Patient SexFemale
Patient Weight85 KG